Sunday Schedule

Other Events not listed below can be found on the Activities page.
As information becomes available this page will be updated.

2019 SCHEDULE
LOCATION: Main Stage Cultural Education Stage
  Taste of Italy Pavilion Culture Movie Theatre
  Italian Cultural & Community Center Booth
SUNDAY, OCTOBER 13
9:30 AM Roman Catholic Mass for Volunteers (open to the public)
  11:00 AM FESTIVAL OPENS
11:00 AM Italian Music By DJ Italia, Houston’s Preferred Italian DJ (Featuring the music of Louis Prima, Dean Martin & Laura Pausini)
11:00 AM Notte Magica: A Tribute to the Three Tenors with Il Volo and Placido Domingo (60 min)
11:30 AM Bingo Italian style, Tombola! Learn to play this traditional Italian game (similar to the American Bingo) and win prizes (5 winners in each session). Fun for the entire family as you race to fill your cards while immersing yourself in a bit of Italian culture and language! Ambo! Terno! Quaterna! Cinquina! Tombola!
12:00 PM Adult Language Class
12:30 PM Enchanting Sicily: The largest island of the Mediterranean Sea (60 min)
12:30 PM Adult Grape Stomp
12:45 PM La Piccola Cucina – Festival Edition (45 min)
1:00 PM Italian Music By DJ Italia, Houston’s Preferred Italian DJ
1:30 PM Footloose in Italy: Walking in the Cinque Terre and Discovering Venice (90 min)
1:45 PM Plated by Peroni: Award Winning Italian Beer and Premium Italian Cheese. Peroni Beer, (Italy’s bestselling Italian Birra) will match its Premium Brew, “Nastro Azzurro” to the exquisite Cheeses of the Creamery, Lira Rossa (www.lirarossa.com).
2:30 PM The Tarantellas – Italian Folk Dancing
3:00 PM Pasta Eating Contest
3:00 PM Adult Language Class
3:00 PM La Piccola Cucina – Festival Edition (45 min)
3:30 PM Italian Music By DJ Italia, Houston’s Preferred Italian DJ (Featuring the music of various Italian artists)
4:00 PM Sicily: The land and the sea (30 min)
4:15 PM Premium Italian Wine Tasting: Learn more about Italian Wine by attending this guided Tasting, featuring Five of Italy’s most interesting wines, including “Barrique” aged Sangiovese and the unique, “Ripasso” from the Veneto. Join us, as we compare and contrast these delicious wines. Class led by Certified Wine Educator Giorgio Caflisch.
4:30 PM Seven days in Tuscany: La Maravigliosa Toscana (52 min)
  6:00 PM Festival Closes